# SDR CA071113001

- Difficulty date: November 10, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018002
- Part serial: 1426
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, CREW REPORTED A NR 2 PEC CAUTION LIGHT ILLUMINATED FOLLOWED BY THE NR 2 ENGINE NP SURGE. THE QRH CONSULTED AND THE NR 2 ENGINE WAS SHUTDOWN.  EMU DOWNLOAD C/O, FAULT ISOLATION C/O FOR CODES 236 AND 260 IAW TASK 61-20-05-810-822, 61-20-06-810-818. SERVO VALVE CONNECTORS RT J26 AND J27 CLEANED AND TREATED WITH STABILANT. PEC CONNECTORS 20 AND 21 CLEANED AND TREATED WITH STABILANT. AUTO FEATHER AND UP TRIM CHECKED SERVICEABLE FOR RETURN TO SERVICE IAW TASK 61-20-00-710-801. FURTHER FAULT CODE 131 DISPLAYED IN CDS.  RT PEC REPLACED IAW AMM 61-20-36 AND C/O IAW AMM 71-00-00, NIL FAULTS EVIDENT. (TC NR 20071113001)
